Chaotic behavior of the Riesz transforms for Hermite expansions

  1. Bermúdez, T. 1
  2. Bonilla, A. 1
  3. Torrea, J.L. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universidad Complutense de Madrid
    info

    Universidad Complutense de Madrid

    Madrid, España

    GRID grid.4795.f

Revue:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Année de publication: 2008

Volumen: 337

Número: 1

Pages: 702-711

Type: Article

Exporter: RIS
DOI: 10.1016/j.jmaa.2007.03.069 SCOPUS: 2-s2.0-34548234324 GOOGLE SCHOLAR lock_openAccès ouvert editor
La source de données: Scopus